Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Seminal fluid leakage, weakness, on supplements with caffeine

Hi dear sir , My name is XXXXX I having problem with seeman leakage while I Having conversation with my girlfriend After that I feel weakness in my body Moreover , I Do gym work out so definetly,I m taking some supplyment and pre workout which included caffeine also So, please can you solve this problem Thanx Your sincerely ,XXXXX
Asked On : Wed, 28 Mar 2012
Answers:  1 Views:  197
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
you are normal
Answered: Wed, 28 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor